# SDR 05FDEA01049

- Difficulty date: April 19, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 33,757 hours, 7,627 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING: LEADING EDGE SLAT NR 1 INBOARD AREA LOWER SURFACE FOUND WITH   CHAFFING MARK ABOVE SLAT TRACK NR 1.  (OPEN)
